# SDR SIMA2018051400003

- Difficulty date: May 11, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 32,948 hours, 28,016 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3502
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FIRE DETECTOR TEST,  THE CARGO SMOKE FAIL.  REMOVED AND REPLACED  CARGO BAY FWD SMOKE DETECTOR IAW AMM 26-15-01. OPS CHECKED GOOD IAW AMM 26-15-00.
